# SDR SIMA20130621002

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 23,751 hours, 20,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: C00301
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE NR 2 EMERGENCY BATTERY WON'T HOLD A CHARGE. ACFT REMOVED FROM SERVICE.  R & R NR 2 EMERGENCY BATTERY AND CHARGER IAW 33-50-04.  THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
